RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1989, Volume 23, Issue 1, Pages 84–85 (Mi faa1009)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief communications

Integrable mappings of the standard type

Yu. B. Suris


Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1989, 23:1, 74–76

Bibliographic databases:

UDC: 517.9
Received: 08.07.1987

Citation: Yu. B. Suris, “Integrable mappings of the standard type”, Funktsional. Anal. i Prilozhen., 23:1 (1989), 84–85; Funct. Anal. Appl., 23:1 (1989), 74–76

Citation in format AMSBIB
\Bibitem{Sur89}
\by Yu.~B.~Suris
\paper Integrable mappings of the standard type
\jour Funktsional. Anal. i Prilozhen.
\yr 1989
\vol 23
\issue 1
\pages 84--85
\mathnet{http://mi.mathnet.ru/faa1009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=998442}
\zmath{https://zbmath.org/?q=an:0689.58021}
\transl
\jour Funct. Anal. Appl.
\yr 1989
\vol 23
\issue 1
\pages 74--76
\crossref{https://doi.org/10.1007/BF01078586}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989AL27000019}


Linking options:
  • http://mi.mathnet.ru/eng/faa1009
  • http://mi.mathnet.ru/eng/faa/v23/i1/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Veselov, “Integrable maps”, Russian Math. Surveys, 46:5 (1991), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. G. Gelfreich, V. F. Lazutkin, “Splitting of separatrices: perturbation theory and exponential smallness”, Russian Math. Surveys, 56:3 (2001), 499–558  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Hietarinta J. Joshi N. Nijhoff F., “Discrete Systems and Integrability”, Discrete Systems and Integrability, Cambridge Texts in Applied Mathematics, Cambridge Univ Press, 2016, 1–445  isi
    4. A. V. Tsiganov, “Duffing Oscillator and Elliptic Curve Cryptography”, Nelineinaya dinam., 14:2 (2018), 235–241  mathnet  crossref  elib
    5. A. V. Tsiganov, “Discretization of Hamiltonian systems and intersection theory”, Theoret. and Math. Phys., 197:3 (2018), 1806–1822  mathnet  crossref  crossref  adsnasa  isi  elib
    6. Arnd Bäcker, James D. Meiss, “Moser’s Quadratic, Symplectic Map”, Regul. Chaotic Dyn., 23:6 (2018), 654–664  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:227
    Full text:119
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020